All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2018 , Volume 23 , Issue 6

Select all articles


A survey of results on conservation laws with deterministic and random initial data
Carey Caginalp
2018, 23(6): 2043-2069 doi: 10.3934/dcdsb.2018225 +[Abstract](581) +[HTML](104) +[PDF](1939.57KB)
Epidemic dynamics on complex networks with general infection rate and immune strategies
Shouying Huang and Jifa Jiang
2018, 23(6): 2071-2090 doi: 10.3934/dcdsb.2018226 +[Abstract](961) +[HTML](61) +[PDF](885.99KB)
Traveling wave solutions in advection hyperbolic-parabolic system with nonlocal delay
Kun Li, Jianhua Huang and Xiong Li
2018, 23(6): 2091-2119 doi: 10.3934/dcdsb.2018227 +[Abstract](834) +[HTML](73) +[PDF](515.87KB)
Analysis of a Lévy-diffusion Leslie-Gower predator-prey model with nonmonotonic functional response
Hongwei Yin, Xiaoyong Xiao and Xiaoqing Wen
2018, 23(6): 2121-2151 doi: 10.3934/dcdsb.2018228 +[Abstract](930) +[HTML](62) +[PDF](557.31KB)
On SIR-models with Markov-modulated events: Length of an outbreak, total size of the epidemic and number of secondary infections
E. Almaraz and A. Gómez-Corral
2018, 23(6): 2153-2176 doi: 10.3934/dcdsb.2018229 +[Abstract](948) +[HTML](52) +[PDF](827.62KB)
Numerical approximations for a smectic-A liquid crystal flow model: First-order, linear, decoupled and energy stable schemes
Qiumei Huang, Xiaofeng Yang and Xiaoming He
2018, 23(6): 2177-2192 doi: 10.3934/dcdsb.2018230 +[Abstract](794) +[HTML](83) +[PDF](970.81KB)
Pullback dynamic behavior for a non-autonomous incompressible non-Newtonian fluid
Guowei Liu and Rui Xue
2018, 23(6): 2193-2216 doi: 10.3934/dcdsb.2018231 +[Abstract](587) +[HTML](40) +[PDF](444.61KB)
On the mild Itô formula in Banach spaces
Sonja Cox, Arnulf Jentzen, Ryan Kurniawan and Primož Pušnik
2018, 23(6): 2217-2243 doi: 10.3934/dcdsb.2018232 +[Abstract](700) +[HTML](66) +[PDF](571.52KB)
Boundedness and persistence of populations in advective Lotka-Volterra competition system
Qi Wang, Yang Song and Lingjie Shao
2018, 23(6): 2245-2263 doi: 10.3934/dcdsb.2018195 +[Abstract](681) +[HTML](85) +[PDF](438.3KB)
Quantized vortex dynamics and interaction patterns in superconductivity based on the reduced dynamical law
Zhiguo Xu, Weizhu Bao and Shaoyun Shi
2018, 23(6): 2265-2297 doi: 10.3934/dcdsb.2018096 +[Abstract](899) +[HTML](289) +[PDF](832.76KB)
Periodic orbits of perturbed non-axially symmetric potentials in 1:1:1 and 1:1:2 resonances
Motserrat Corbera, Jaume Llibre and Claudia Valls
2018, 23(6): 2299-2337 doi: 10.3934/dcdsb.2018101 +[Abstract](594) +[HTML](35) +[PDF](409.13KB)
On a coupled SDE-PDE system modeling acid-mediated tumor invasion
Sandesh Athni Hiremath, Christina Surulescu, Anna Zhigun and Stefanie Sonner
2018, 23(6): 2339-2369 doi: 10.3934/dcdsb.2018071 +[Abstract](1681) +[HTML](718) +[PDF](4097.16KB)
Transient growth in stochastic Burgers flows
Diogo Poças and Bartosz Protas
2018, 23(6): 2371-2391 doi: 10.3934/dcdsb.2018052 +[Abstract](1118) +[HTML](540) +[PDF](1207.59KB)
Qualitative analysis of kinetic-based models for tumor-immune system interaction
Martina Conte, Maria Groppi and Giampiero Spiga
2018, 23(6): 2393-2414 doi: 10.3934/dcdsb.2018060 +[Abstract](1505) +[HTML](537) +[PDF](1032.82KB)
A stochastic SIRI epidemic model with Lévy noise
Badr-eddine Berrhazi, Mohamed El Fatini, Tomás Caraballo and Roger Pettersson
2018, 23(6): 2415-2431 doi: 10.3934/dcdsb.2018057 +[Abstract](2348) +[HTML](782) +[PDF](2371.8KB)
Necessary and sufficient conditions for ergodicity of CIR model driven by stable processes with Markov switching
Zhenzhong Zhang, Enhua Zhang and Jinying Tong
2018, 23(6): 2433-2455 doi: 10.3934/dcdsb.2018053 +[Abstract](1421) +[HTML](403) +[PDF](547.47KB)
Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise
Fumihiko Nakamura
2018, 23(6): 2457-2473 doi: 10.3934/dcdsb.2018055 +[Abstract](1057) +[HTML](348) +[PDF](652.86KB)
Algebraic limit cycles for quadratic polynomial differential systems
Jaume Llibre and Claudia Valls
2018, 23(6): 2475-2485 doi: 10.3934/dcdsb.2018070 +[Abstract](1404) +[HTML](519) +[PDF](352.05KB)
A new flexible discrete-time model for stable populations
Eduardo Liz
2018, 23(6): 2487-2498 doi: 10.3934/dcdsb.2018066 +[Abstract](981) +[HTML](343) +[PDF](393.85KB)
Random dynamics of non-autonomous semi-linear degenerate parabolic equations on $\mathbb{R}^N$ driven by an unbounded additive noise
Wenqiang Zhao
2018, 23(6): 2499-2526 doi: 10.3934/dcdsb.2018065 +[Abstract](1110) +[HTML](355) +[PDF](537.79KB)
Mechanism for the color transition of the Belousov-Zhabotinsky reaction catalyzed by cerium ions and ferroin
Chikahiro Egami
2018, 23(6): 2527-2544 doi: 10.3934/dcdsb.2018061 +[Abstract](1769) +[HTML](630) +[PDF](1637.32KB)
The modified Camassa-Holm equation in Lagrangian coordinates
Yu Gao and Jian-Guo Liu
2018, 23(6): 2545-2592 doi: 10.3934/dcdsb.2018067 +[Abstract](1179) +[HTML](376) +[PDF](728.59KB)
Stationary solutions of a free boundary problem modeling growth of angiogenesis tumor with inhibitor
Zejia Wang, Suzhen Xu and Huijuan Song
2018, 23(6): 2593-2605 doi: 10.3934/dcdsb.2018129 +[Abstract](751) +[HTML](34) +[PDF](820.18KB)
Fink type conjecture on affine-periodic solutions and Levinson's conjecture to Newtonian systems
Yong Li, Hongren Wang and Xue Yang
2018, 23(6): 2607-2623 doi: 10.3934/dcdsb.2018123 +[Abstract](891) +[HTML](231) +[PDF](402.06KB)
Spatial dynamics of a reaction-diffusion cholera model with spatial heterogeneity
Xiaoyan Zhang and Yuxiang Zhang
2018, 23(6): 2625-2640 doi: 10.3934/dcdsb.2018124 +[Abstract](1100) +[HTML](332) +[PDF](401.53KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]